Advanced search

Jacobson generators, Fock representations and statistics of sl(n+1).

(2002) JOURNAL OF MATHEMATICAL PHYSICS. 43(7). p.3850-3873
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PALEV, TD, and Joris Van der Jeugt. 2002. “Jacobson Generators, Fock Representations and Statistics of Sl(n+1).” Journal of Mathematical Physics 43 (7): 3850–3873.
APA
PALEV, TD, & Van der Jeugt, J. (2002). Jacobson generators, Fock representations and statistics of sl(n+1). JOURNAL OF MATHEMATICAL PHYSICS, 43(7), 3850–3873.
Vancouver
1.
PALEV T, Van der Jeugt J. Jacobson generators, Fock representations and statistics of sl(n+1). JOURNAL OF MATHEMATICAL PHYSICS. 2002;43(7):3850–73.
MLA
PALEV, TD, and Joris Van der Jeugt. “Jacobson Generators, Fock Representations and Statistics of Sl(n+1).” JOURNAL OF MATHEMATICAL PHYSICS 43.7 (2002): 3850–3873. Print.
@article{161935,
  author       = {PALEV, TD and Van der Jeugt, Joris},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {7},
  pages        = {3850--3873},
  title        = {Jacobson generators, Fock representations and statistics of sl(n+1).},
  volume       = {43},
  year         = {2002},
}

Web of Science
Times cited: